I have red raised areas on my arms, thighs, and buttocks. They are bigger than pimples but not big like a boil or ingrown hairs. I have itching and it gets sore. I think this to be a contagious infection because my husband has a few spots also.
Welcome to icliniq.com.
I understand your concern. Please answer my questions to guide you further and to confirm the diagnosis. Please mention from when you start to have these bumps or rashes, the appearance of these lesions on the arms, thighs, or buttocks, its exact location on the arms whether it is in front side or backside, exact location on thighs whether it is on the inner thigh or on the front, do you itchiness, do you have bleeding after itching, history of allergy or dry skin, any history of diabetes or hypertensive. Please mention whether your husband has these lesions in the same location, any fever, and duration of using Lotrimin.
Thank you doctor,
I have these lesions for a month. They started on the front side of my thigh and then I got them in my arms between the elbow and wrist. I got it on the buttocks recently. I have itching and after itching, I get a white head over it. I have psoriasis on the elbows and knees. I have this problem from my 15 years. I have a history of high blood pressure and I am taking Lisinopril, Diltiazem, and Atorvastatin. Yes, my husband has these lesions in the same location. I do not have a fever and I am using Lotrimin for about two weeks.
Welcome back to icliniq.com.
I have gone through the picture (attachment removed to protect patient identity). I think that you can have atopic dermatitis (eczema) as one of the possibilities. This condition is chronic or long-standing and produces rashes on itching. It is seen on hands, legs, and buttocks and it is an immune-mediated condition. Another possibility is lichen planus. It is again an immune-related skin condition. The other possibility is disseminated bacterial infection and it produces a boils-like lesion with a burning sensation and it bursts out leaving a trail. This happens when you are taking steroids and other immunosuppressive medications like Methotrexate for psoriasis.
You can have one of these conditions and you need to do a further evaluation to confirm it. This is not a fungal infection definitely and you can discontinue using cream. I think that the lesions present on your husband are coincidental and it is not related to your findings. You can wash the area with lukewarm water. Gently tap them with a soft and clean cloth and apply a good moisturizer for a few days. I am sure that you will get good relief soon.
Was this answer helpful?|
.. some food can cause urticaria and rarely angioedema like peanut and seafood allergies. 2. But, there is no significance of the test you have mentioned, as that is a very nonspecific kind of test and most of the people who get themselves tested fo... Read fullKindly tell me about the cut in the mouth of a patient with lichen planus.
.. you are referring to seems to be due to cheek bite (attachment removed to protect patient identity). I need to know if there is any pain in the cut or pain on taking any specific food or liquid. I need to know when where you diagnosed with lichen ... Read fullWhich ayurvedic oil can be used for atopic dermatitis?
It may cause itchy, red and dry skin ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now